Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 70, Number 234

All articles in this issue are freely accessible.

Uniform convergence of the multigrid V-cycle for an anisotropic problem
James H. Bramble and Xuejun Zhang.
Math. Comp. 70 (2001), 453-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709148
Eigenvalue and eigenfunction error estimates for finite element formulations of linear hydroelasticity
Pat Ryan.
Math. Comp. 70 (2001), 471-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813139
A robust nonconforming $H^{2}$-element
Trygve K. Nilssen, Xue-Cheng Tai and Ragnar Winther.
Math. Comp. 70 (2001), 489-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709156
Discrete compactness and the approximation of Maxwell’s equations in $\mathbb{R}^{3}$
P. Monk and L. Demkowicz.
Math. Comp. 70 (2001), 507-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709155
On error estimates for Galerkin spectral discretizations of parabolic problems with nonsmooth initial data
Javier de Frutos and Rafael Muñoz-Sola.
Math. Comp. 70 (2001), 525-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680871
Finite volume relaxation schemes for multidimensional conservation laws
Theodoros Katsaounis and Charalambos Makridakis.
Math. Comp. 70 (2001), 533-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1681104
Convergence of relaxation schemes to the equations of elastodynamics
Laurent Gosse and Athanasios E. Tzavaras.
Math. Comp. 70 (2001), 555-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813140
Simple finite element method in vorticity formulation for incompressible flows
Jian-Guo Liu and Weinan E.
Math. Comp. 70 (2001), 579-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710644
Convergence of the point vortex method for 2-D vortex sheet
Jian-Guo Liu and Zhouping Xin.
Math. Comp. 70 (2001), 595-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813141
Optimal order collocation for the mixed boundary value problem on polygons
Pascal Laubin.
Math. Comp. 70 (2001), 607-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813142
An analysis of the Rayleigh–Ritz method for approximating eigenspaces
Zhongxiao Jia and G. W. Stewart.
Math. Comp. 70 (2001), 637-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697647
Extreme eigenvalues of real symmetric Toeplitz matrices
A. Melman.
Math. Comp. 70 (2001), 649-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813143
Gaussian extended cubature formulae for polyharmonic functions
Borislav D. Bojanov and Dimitar K. Dimitrov.
Math. Comp. 70 (2001), 671-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697644
On the complexity of stochastic integration
G. W. Wasilkowski and H. Wozniakowski.
Math. Comp. 70 (2001), 685-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697653
Approximation orders for natural splines in arbitrary dimensions
Tim Gutzmer and Jens Markus Melenk.
Math. Comp. 70 (2001), 699-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813144
Saturation theorems for interpolation and the Bernstein-Schnabl operator
Marek Beska and Karol Dziedziul.
Math. Comp. 70 (2001), 705-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1677470
The $L_{2}$-approximation order of surface spline interpolation
Michael J. Johnson.
Math. Comp. 70 (2001), 719-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813145
Wavelet bases in $\mathbf{H}( \mathrm{div})$ and $\mathbf{H}(\mathbf{curl})$
Karsten Urban.
Math. Comp. 70 (2001), 739-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710628
Minimizing multi-homogeneous Bézout numbers by a local search method
Tiejun Li and Fengshan Bai.
Math. Comp. 70 (2001), 767-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813146
A class of infinite sums and integrals
R. Shail.
Math. Comp. 70 (2001), 789-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697650
On the uniformity of distribution of the RSA pairs
Igor E. Shparlinski.
Math. Comp. 70 (2001), 801-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813147
On random walks for Pollard’s rho method
Edlyn Teske.
Math. Comp. 70 (2001), 809-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697652
“Chinese & Match”, an alternative to Atkin’s “Match and Sort” method used in the SEA algorithm
Antoine Joux and Reynald Lercier.
Math. Comp. 70 (2001), 827-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680891
Quadratic extensions of totally real quintic fields
Schehrazad Selmane.
Math. Comp. 70 (2001), 837-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697649
Tenth degree number fields with quintic fields having one real place
Schehrazad Selmane.
Math. Comp. 70 (2001), 845-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709158
The eight dimensional ovoids over GF(5)
C. Charnes and U. Dempwolff.
Math. Comp. 70 (2001), 853-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680855
Finding strong pseudoprimes to several bases
Zhenxiang Zhang.
Math. Comp. 70 (2001), 863-872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1697654
Frobenius pseudoprimes
Jon Grantham.
Math. Comp. 70 (2001), 873-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1680879
On a conjecture of Erdos and Stewart
Florian Luca.
Math. Comp. 70 (2001), 893-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1677411